Miscarrige-pg77

1 Replies
Erin - July 31

I switched my birth control pills to a generic brand, its supposed to be the same hormones. I began to bleed 1 week into a new pack of pills-it was heavier than my normal period and with cramps and some blood clots. I stopped taking my pills two days ago and I am still bleeding. I have been an emotional reck. Could I have had a miscarrige? Please give me some insight.

 

Angel - July 31

I suffered a miscarrige with my 1st pregnancy. I was bleeding alot and had clots. But also i had labour pains for like six hours during the time i was clotting. I think its best to go and see your doctor. He will prbably be able to tell you the information you need to hear. Please try not to worry and just call the doctor. Let me know how you get on. Angel x

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?